# SDR IPXA2014052783063

- Difficulty date: April 10, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC24913
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION, SECOND RIB FROM INBD END CRACKED INSIDE LT INBD TE FLAP INBD WEDGE AT XIFH 225.  REMOVED,  FABRICATED, AND INSTALLED REPLACMENT RIB IAW DWG ARC2491, SRM 51-31-01 AND 51-35-02.
